Side effects of Januvia? Anyone?
Things have been strange for me during the past year and a half. I was hoping you might be able to give me some real world info.
I had been keeping my blood sugar under control with Avandia, Glyburide and Metformin for years. Then I slipped up at work and broke my arm. The upper bone was in 3 pieces. During my recovery, I put on some weight, and based on the fact that sometimes Avandia might cause bone loss, my doctor took me off and started me on Actos. I had 3 of the major side effects, including massive edema, upper respiratory infection and almost had congestive heart failure.
I was taken off the Actos and my A1c climbed to almost 10 after a few months. Well now, he wants to add Jenuvia to the mix. Have any of you taken it? I'm reading about eye strokes, and don't know if I want to take a chance. Kinda freaked out here. Any helpful advice would be appreciated.